# SDR ESPA2016F00081

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N183PA
- Make and model: Gulstm G1159
- Aircraft serial: 385
- Aircraft time: 19,332 hours, 11,332 cycles
- Engine: Rroyce SPEY5118
- Engine time: 8,895 hours, 5,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1159SCB42015
- Condition: Leaking
- Location: Pax Door
- Part time: 492 hours, 144 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE AT FL410 .  HEARD A LOUD NOISE COMING FROM THE FRONT ENTRANCE DOOR AND SUSPECTED A DOOR SEAL LEAK.  THE CABIN BEGAN TO CLIMB AT A RAPID RATE.  ELECTED TO REQUEST A LOWER ALTITUDE WITH ATC WHILE WORKING ON THE ISSUE.  BEGAN A DESCENT TO THE ASSIGNED ALTITUDE OF FL360 WHILE THE F/O WORKED ON THE PRESSURIZATION ISSUE.  WHILE IN THE DESCENT TO FL360 THE CABIN CONTINUED TO CLIMB AND WE REQUESTED FURTHER DESCENT AND INFORMED ATC OF A PRESSURIZATION ISSUE.  AT THIS TIME, GIVEN FL200 AND A VECTOR HEADING AND INFORMED TO SQUAWK 7700 AND COMPLIED.  AT THIS TIME THE CABIN CONTINUED TO CLIMB AND REQUESTED A FURTHER DESCENT AND WAS GIVEN FL120 AND VECTOR HEADINGS.  AT FL120 AND THE CABIN STABLIZED,  ELECTED TO CONTINUE AND LAND AS PRACTICABLE AT OUR DESTINATION AIRPORT.
